# SDR SIMA20200928001

- Difficulty date: September 28, 2020
- Submitted: September 29, 2020
- Operation: Air carrier
- Aircraft: N817AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145554
- Aircraft time: 38,094 hours, 35,580 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN EMERGENCY FLASHLIGHT INOP.  C/A: R & R AFT CABIN FLASHLIGHT, IAW ETN-EM-33-059.
